# SDR 2004F00153

- Difficulty date: May 20, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

TOTAL AIRCRAFT ELECTRICAL FAILURE IN FLIGHT.  PILOT DECLARED IN FLIGHT EMEGENCY AND LANDED AIRCRAFT ON DIMINISHING DC POWER.  (M)
